# SDR ABXA050213

- Difficulty date: August 21, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 38,873 hours, 43,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 39258121
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL FLOOR SUPPORT CRACKED AT FS 718, LEFT BUTT LINE 44.  REMOVED AND REPLACED FITTING IAW DC-9 SRM 51-30-2, 51-30-5 AND 51-30-1.
